Knee has been xray say not arthritis but thin cartilage on knee. Been hurting more lately!!!
There is not a lot you can outside of maybe some Tylenol but I would double check with your doctor your other choice that is longer acting for most people is to take Celebrex which is in the same family of drug. But it stays in your system longer. But anything that is going to do any good is going to be prescription let your doctor know as soon as possible Chuck1957
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2012 • 2 answers
Posted 7 Nov 2013 • 3 answers
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Posted 9 Jan 2015 • 3 answers
Posted 23 Nov 2015 • 1 answer
Posted 2 Jun 2016 • 2 answers